# SDR SWAA2025032495331

- Difficulty date: February 12, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 65,617 hours, 39,129 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRAKE PANEL FLOOR STRUCTURE BS 540 BETWEEN BL 0 TO RBL 24.75 AT PASSENGER CABIN 2025-136658<[01] REPLACED BRAKE PANEL FLOOR STRUCTURE AND FASTENERS LOCATED ON BS 540 BETWEEN BL 0 TO RBL 24.75 AT PASSENGER CABIN. IAW B737-700 SRM 51-40-02 AND DWG NO: 143A0060 SHETT: 44 REV: A. REV:A. SEE INDIVIDUAL SIGNS OFF BELOW.;[02] REPLACED BRAKE PANEL FLOOR STRUCTURE AND FASTENERS LOCATED ON BS 540 BETWEEN BL 0 TO RBL 24.75 AT PASSENGER CABIN. IAW B737-700 SRM 51-40-02 AND DWG NO: 143A0060 SHETT: 44 REV: A. REV:A. SEE INDIVIDUAL SIGNS OFF BELOW.
